Candida could be caused by many things and is often a fungal that will florish if your intestines are not in a good shape. This could be because for instance by Antibiotics , parasites, celiac disease, HIV, diabetics etc etc.
The problem with the metronadizole approach is that there is only a clue of small intestinal bacterial overgrowth (SIBO) that it is the cause.
I have about the same problems and I've took metronadizole for Blastocysis H and Dientamoeba F parasites. parasites didn't show up in tests, but symptoms remain.
I would highly recommend to first do a lot of tests for things that could cause this. Some things I recommend to test for:
celiac disease (all blood tests including gastroscopy), H Pylori, TFT test for parasites, diabetics, pancreas enzymes, inflamation markers of intestines such as calprotectine and lactoferine, all the standard blood tests, including b12, vitD, other vitamins and minerals, lymfocyte, monocyt, etc etc...
I could even name more and often there are a lot that they will forget.
If you would still try the Antibiotics route (you could give it a try), you could google for Xifaxan (rifaxim). I've read some good things about this antbiotic for SIBO. But for parasites you probably need something else, you have to do a TFT test. I'm not really fond of metronadizole and I doubt if that would help.